# SDR ABXR2012033100040

- Difficulty date: March 31, 2012
- Submitted: March 31, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 74,178 hours, 26,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T2524623
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE AREA CORRODED AT BS 955 S23-26L.  REPAIRED IAW AMES REA 46938REA05.
